quick trt questions
- 09-19-2012, 12:27 PM
I'm just going to tell you that your doctor is insane. 400mg is going to wreck you from a hormone standpoint, add to that, he wants you to wait 2 weeks until the next surge. You want to go weekly at a minimum. Find a new doctor.
200 a week is a very high TRT dose, but common. Better to start lower than higher. Like 50-75mg a week and then adjust up.
- 09-19-2012, 01:29 PM
For me at least it seems that 100mg test cyp is plenty. Of course if I had been dosing once a week the peak would have been higher. I'll add that I have been on TRT for over two years, so I can assume that my natural production is pretty much shut down.
- 09-19-2012, 05:50 PM
09-19-2012, 06:04 PM
Don't be nervous, I didn't mean it to sound like the end of the world.
400mg is a cycle dose, not a TRT dose, and even then, people will split it into 2 x 200mg doses a week because it is so much to take at once. Going to whatever sky high test level that is taking you at to where you'll be in 2 weeks is not a good trip. When I started, my doc decided to try 200mg every 2 weeks and I couldn't handle it- it was a bad idea. I'd be an emotional wreck for 3-4 days and then feel good for 3-4 days and then start feeling the come down. By the time the 2nd week rolled around, I was right back where I started before the shot. Not good. The goal is to stay high normal with the least amount of fluctuation. That's why a lot of guys now inject small amounts twice a week.
I'm by no means an expert, but I spent a lot of time running tests and trying different amounts/intervals over the course of a year before getting it right.
09-19-2012, 06:35 PM
Thanks for all your help.
09-19-2012, 06:55 PM
09-19-2012, 06:59 PM
09-19-2012, 07:25 PM
It's actually really easy. My come in 10unit increments. 50 units is 100mg.
Last edited by kisaj; 09-19-2012 at 07:26 PM. Reason: already answered
09-19-2012, 09:26 PM
09-19-2012, 09:32 PM
09-19-2012, 09:46 PM
Started as the exact buzzy/nervous energy/anxiety feeling about 8-12 hours following injection and then about 24 hours later morphed into an edgy feeling where I'd get annoyed by dumb things. By the end of the second day I was just very "powerful" and alpha feeling x1000. Just felt like a jerk and the littlest things would irritate me. Then after I slept off the second day going into the third, it would subside and I'd start feeling good and that turned to great for the next 2-3 days. I equated it to the test level dropping. I started adding Erase around the time that we lowered my dose to 150mg and it worked great. The edge was about 75% less, but obviously I threw in the variable of lowered dose.
I ended up being at 125 every 6 days as my sweet spot with minimal sides and most benefits- other than injecting twice a week, which I don't feel like doing.
09-19-2012, 10:06 PM
09-19-2012, 10:13 PM
I second this^^^^^^Originally Posted by BJE
"Pain is weakness leaving the body"
09-19-2012, 10:20 PM
09-19-2012, 11:45 PM
09-19-2012, 11:46 PM
09-20-2012, 08:34 AM
Just curious why you wouldn't think that an anxious and depressed feeling wouldn't be caused by high e2? You should not be feeling that way and it does sound like that is what it is. Testing is really the only way to know.
09-20-2012, 08:54 AM
Similar Forum Threads
- By Gumbo in forum AnabolicsReplies: 7Last Post: 03-14-2004, 03:43 PM
- By mpc in forum AnabolicsReplies: 17Last Post: 01-12-2004, 09:13 AM
- By NE1 in forum AnabolicsReplies: 3Last Post: 10-16-2003, 11:46 PM
- By BUFF STUFF in forum AnabolicsReplies: 1Last Post: 09-08-2003, 05:54 PM